# SDR DALA12016996305

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 98,585 hours, 12,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FUSELAGE EMERGENCY LIGHT FWD TWO AT LT SIDE INOPERATIVE. REPLACED CHARGER UNIT AT DOOR 3 LT.  OPS CHECKED GOOD.
